Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

83 Publications


2017 | Journal Article | IST-REx-ID: 741 | OA
T. Moser and R. Seiringer, “Stability of a fermionic N+1 particle system with point interactions,” Communications in Mathematical Physics, vol. 356, no. 1, pp. 329–355, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 484 | OA
P. Nam and M. M. Napiórkowski, “Bogoliubov correction to the mean-field dynamics of interacting bosons,” Advances in Theoretical and Mathematical Physics, vol. 21, no. 3, pp. 683–738, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 632 | OA
M. Lewin, P. Nam, and N. Rougerie, “A note on 2D focusing many boson systems,” Proceedings of the American Mathematical Society, vol. 145, no. 6, pp. 2441–2454, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 912 | OA
A. Deuchert, “A lower bound for the BCS functional with boundary conditions at infinity,” Journal of Mathematical Physics, vol. 58, no. 8, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 997 | OA
E. Yakaboylu, A. Deuchert, and M. Lemeshko, “Emergence of non-abelian magnetic monopoles in a quantum impurity problem,” APS Physics, Physical Review Letters, vol. 119, no. 23, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1198 | OA
T. Moser and R. Seiringer, “Triviality of a model of particles with point interactions in the thermodynamic limit,” Letters in Mathematical Physics, vol. 107, no. 3, pp. 533–552, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1079 | OA
P. Nam and H. Van Den Bosch, “Nonexistence in Thomas Fermi-Dirac-von Weizsäcker theory with small nuclear charges,” Mathematical Physics, Analysis and Geometry, vol. 20, no. 2, 2017.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1120 | OA
X. Li, R. Seiringer, and M. Lemeshko, “Angular self-localization of impurities rotating in a bosonic bath,” Physical Review A, vol. 95, no. 3, 2017.
View | DOI | Download Published Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1545 | OA
P. Nam, M. M. Napiórkowski, and J. Solovej, “Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations,” Journal of Functional Analysis, vol. 270, no. 11, pp. 4340–4368, 2016.
View | DOI | Download Submitted Version (ext.)
 

2016 | Journal Article | IST-REx-ID: 1620 | OA
R. Frank, C. Hainzl, R. Seiringer, and J. Solovej, “The external field dependence of the BCS critical temperature,” Communications in Mathematical Physics, vol. 342, no. 1, pp. 189–216, 2016.
View | DOI | Download Submitted Version (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications